MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT
Model Number 1012581-16
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6: medical device problem code: 2017 - above rbp.The additional devices referenced in b5 are captured under a separate medwatch number.
 
Event or Problem Description
It was reported that the procedure was to treat a perforation in the distal right coronary artery (rca).The 4.5x16 mm graftmaster covered stent was implanted at 15 atmospheres (atm) but the perforation was not sealed.Therefore the 3.5x16 mm graftmaster covered stent was implanted at 20 atm but the perforation was not sealed.The 2.8x16 mm graftmaster covered stent was implanted at 18 atm but again the perforation was not sealed.There were no reported adverse patient sequela.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported patient-device incompatibility (failure to seal) could not be determined; however, the subsequent unexpected medical intervention (additional therapy/non-surgical treatment) appears to be related to the operational context of the procedure.Patient-device incompatibility (failure to seal the perforation) may be attributed to several factors including, but not limited to, patient anatomical morphology, product size selection, deployment technique, interference from previously deployed devices, or growth of perforation during deployment.In this case, it is possible that growth of the perforation during deployment may have caused the reported patient-device incompatibility (failure to seal); however, based on the limited information provided by the account, this cannot be confirmed.Another graftmaster stent was implanted.It was reported that the graftmaster was deployed with a maximum pressure of 20 atmospheres (atm).It should be noted in the graftmaster instructions for use (ifu) specifies the rated burst pressure (rbp) is 16 atm and clearly states not to exceed the rbp.It is unknown if the ifu deviation contributed to the reported event.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY COVERED STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24347928
Report Number2024168-2026-00640
Device Sequence Number9986946
Product Code NIV
UDI-Device Identifier08717648176395
UDI-Public(01)08717648176395(17)270131(10)5022741
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012581-16
Device Catalogue Number1012581-16
Device Lot Number5022741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5X16 MM GRAFTMASTER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale